# SDR ASMF200706004

- Difficulty date: June 17, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 47,821 hours, 32,666 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vortex Gen
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE AIRCRAFT WAS HIT BY A GROUND HANDLING TRUCK IN THE LOWER SECTION OF RIGHT WING, DAMAGING IN THE VORTILON AND IN THE FORWARD INBOARD FLAP HINGE FAIRING. MAINTENANCE PERSONNEL REPLACED VORTILION IAW MM 57-20-04 AND THE FORWARD INBOARD FLAP HINGE FAIRING IAW MM 57-20-04 AND MM 27-52-02,OPERATIONAL TESTS WERE CORRECT IAW MM 27-50-00.
